# SDR UPS01235475

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN FLT DECK AREA.   RAN ALL 3 ENGINES AND OPERATED ALL PACKES AT FULL HOT AND COLD. COULD NOT DUPLICATE. OPERATED ALL NAV AND COMM EQUIPMENT. NO DEFECTS  NOTED. OK TO CONTINUE SERVICE
